Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Anemic, body releasing dark brown discharge with no sign of period blood, was on nova ring. What could the reason?

i am 16 , im anemic with HB of 8.4 , my body is releasing a dark dark brown discharge with no sign of period blood any where . and i was on nuva ring but was given some antibiotics for an infection i had and was active during that week i was on the antibiotics and various friends i know have gotten pregnant because the antibiotics revearsed the affects of the birth control they were on . i dont know if i may be pregnant or if this discharge my body is releasing normal
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Abnormal uterine bleeding during reproductive age group needs exclusion of Pregnancy. Kindly get a Urine pregnancy test done adn clear your doubts. And I feel you should be evaluated by a OBGY specialist, kindly chech if there are any lesions on the cervix like Cervicitis/ any polyps/ any growth.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor